# SDR CALA2025111711261

- Difficulty date: November 16, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 92,167 hours, 18,637 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A32957
- Part serial: SF0298
- Condition: Unwanted Deploy
- Location: Zone 800
- Part time: 70,891 hours, 10,960 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

WHEN CATERING TRY TO GET ACCESS, 1R DOOR EMERGENCY SLIDE DEPLOYED INSIDE THE GALLEY. NOTE THAT SLIDE IS IN DISARM POSITION ATTACHED ATTACHED UPDATE TO FOLLOW UP WITH SDR INFORMATION. WHEN CATERING TRIED TO CLOSE R1 DOOR FROM THE OUTSIDE THE DOOR MOVED DOWN A BIT THEN STOPPED AND THE SLIDE WAS DEPLOYED INTO THE FWD GALLEY. PARTIALLY DEFLATED ONLY. FOUND PRESSURE CYLINDER EMPTY. SLIDE REMOVED FROM R1 DOOR IAW AMM TASK 25-66-01-004-001 R105 R1 DOOR CHECKED IAW AMM TASK 52-11-00-206-001 R146. DUE TO NO SLIDE XFD IAW MEL 5211H MEL 5211H MAINT FERRY TO INSTALL SLIDE.
